Babycare

Hi.. my baby is 2. 5 month old. he has skin rashes. Dr prescribed atarax syrup once daily for 15 days. but after taking it, my baby was vomitting milk.

0 to 1 years

Created by
Updated on Feb 17, 2018

atarax medicine

  • 2
Comments ()
Kindly Login or Register to post a comment.

| Feb 18, 2018

hi Shashi Singh! has vomiting started only after giving this medicine? If yes please do discuss the same with your doctor.

  • Reply
  • Report

| Feb 20, 2018

for this problem you should consult doctor.. coz every baby faces different problems... so don't use any medicine like this...

  • Reply
  • Report

More Similar Talks

+ Start a Talk
kavitha A
Proparent
Featured content of the day

Parentoon of the day

Lighter side of parenting

Ask your queries to Doctors & Experts

Download APP

Top Babycare Blogs

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}